# SDR 0601523233

- Difficulty date: July 8, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 43,833 hours, 19,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING INOP AT ROWS 1, 2, 3, 5, 6, 7, 13, 14, 15, 18, 19, 20, 24, 25, 26.  CORRECTED BY REPLACING FWD AND AFT POWER SUPPLY UNITS, AND REPAIR OF SHORTED WIRE AT ROW 20.  ALL LIGHTS CHECK OK.
